Thanks for your sensible and important question. Exsira is the antidepressant Desvenlafaxine. I'm not sure whether you stopped it abruptly ( not a good idea ) or gradually, with your doctor's advice ; but there can be withdrawal symptoms with most of these drugs if they are stopped suddenly.
It is generally considered one of the safer AD's to take during pregnancy, compared with some others, but it's best to discuss this with your doctor, who should know the details of your condition. One has to consider the risk of a return of the depression / anxiety /panic and that potential impact on pregnancy, with the possible risk of the drugs. This drug has shown little risk to the baby ; some concerns about uncommon risks to the mother if taken very late in pregnancy. Research to get more certain information on these issues is hard to do or to get paid for. So have a chat with your prescribing doctor
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.